# SDR AALA201706149022

- Difficulty date: June 12, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 81,038 hours, 44,430 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRING AT SEAT 32D PULLED FROM CONNECTOR.  ACCOMPLISHED A REPAIR IAW WDM 33-51-14. ACCOMPLISHED OPS CHECKED IAW MM 33-53-00.  OPS CHECKED GOOD.
